# SDR NWAA081249918

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- Aircraft time: 85,599 hours, 79,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY ESCAPE LIGHT FOR THE AFT MOST POSITION WAS NOT FUNCTIONAL.  MAINTENANCE REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
